# SDR QMLA2016062616070

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N261AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0734
- Aircraft time: 2,174 hours, 7,519 cycles
- System (JASC): 6297 · Main Rotor System Wiring
- Part: Connector
- Condition: Defective
- Location: Mgb Bay
- Component: Mgb, 4649010010
- Component part number: 4649010010
- Stage of operation: AA
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED FLICKERS AND INTERMITTENT SOLID, ROTOR RPM LIGHT ON CWP.  PILOT VERIFIED NR ON TRIPLE TACH AND VEMD FOR N2 MATCHED AND WERE STABLE.  ABORTED CALL & RETURNED TO BASE TO INITIATE DISCREPANCY, CONTACT MECHANIC, MCAS.  UPON ARRIVAL, INSPECTED MGB COMPARTMENT COMPONENTS OF SYSTEM, SAW NO OBVIOUS DEFECTS.  ALL HEAT SHRINK WERE CLEAN & DRY IN APPEARANCE.  CUT AWAY HEAT SHRINK AT NEW CONNECTION PROVIDED BY MEANS OF SB-EC-135-63-008-2C1;  DISCOVERED IMPROPERLY CRIMPED CONNECTIONS BY APPLYING LIGHT TENSION TO CONNECTORS.  REMOVED FAULTY CRIMPS AND INSTALLED NEW CRIMPED CONTACTS IAW SB LISTED ABOVE.  RESTORED ACFT COWLINGS TO FLIGHT CONFIGURATION AND PERFORMED MAINTENANCE CHECK FLIGHT, NO DEFECTS NOTED.
